DI SCALA, ANTONIO JOSE'

DI SCALA, ANTONIO JOSE'  

Dipartimento di Scienze Matematiche  

DI SCALA, A.J.; A.J. DI SCALA; A.J., Di Scala; Antonio J. di Scala; Antonio J. Di Scala; Antonio Jose' Di Scala; Antonio Jose Di Scala; DI SCALA, ANTONIO JOSE'; DI SCALA A.J.  

013461  

Mostra records
Risultati 1 - 20 di 83 (tempo di esecuzione: 0.027 secondi).
Citazione Data di pubblicazione Autori File
A geometric proof of Karpelevich-Mostow's theorem / DI SCALA, ANTONIO JOSE'; Olmos, C.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 41:(2009), pp. 634-638. 1-gen-2009 DI SCALA, ANTONIO JOSE' + 31.pdfN31Porto.pdf
Autoparallel distributions and splitting theorems / DI SCALA, ANTONIO JOSE'. - In: TSUKUBA JOURNAL OF MATHEMATICS. - ISSN 0387-4982. - STAMPA. - 1:(2003), pp. 99-102. 1-gen-2003 DI SCALA, ANTONIO JOSE' PublishedVersion.pdfN09.pdf
A Berger type normal holonomy theorem for complex submanifolds / DI SCALA, ANTONIO JOSE'; Console, S.; Olmos, C.. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 351:(2011), pp. 187-214. [10.1007/s00208-010-0597-0] 1-gen-2011 DI SCALA, ANTONIO JOSE' + 40.pdfN40Porto.pdf
A characterization of varieties whose universal cover is a bounded symmetric domain without ball factors / DI SCALA, ANTONIO JOSE'; Catanese, F.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 257:(2014), pp. 567-580. [10.1016/j.aim.2014.02.030] 1-gen-2014 DI SCALA, ANTONIO JOSE' + N54PublVersion.pdfN54Porto.pdf
A characterization of varieties whose universal cover is the polydisk or a tube domain / DI SCALA, ANTONIO JOSE'; Catanese, F.. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 356:2(2013), pp. 419-438. [10.1007/s00208-012-0841-x] 1-gen-2013 DI SCALA, ANTONIO JOSE' + N50PublishVersion.pdfN50Porto.pdf
Chern-flat and Ricci-flat invariant almost Hermitian structure / DI SCALA, ANTONIO JOSE'; Vezzoni, L.. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - STAMPA. - 40:2(2011), pp. 21-45. [10.1007/s10455-010-9243-z] 1-gen-2011 DI SCALA, ANTONIO JOSE' + 42.pdfN42Porto.pdf
CMC hypersurfaces with canonical principal direction in space forms / DI SCALA, ANTONIO JOSE'; Ruiz Hernández, G.. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - STAMPA. - 290:2-3(2017), pp. 248-261. [10.1002/mana.201500242] 1-gen-2017 DI SCALA, ANTONIO JOSE' + DPC20160530.pdf
Codimension reduction in symmetric spaces / DI SCALA, ANTONIO JOSE'; Vittone, F.. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 79:(2014), pp. 29-33. [10.1016/j.geomphys.2014.02.003] 1-gen-2014 DI SCALA, ANTONIO JOSE' + N53PubliVers.pdfN53Porto.pdf
A compact minimal shadow boundary in Euclidean space is totally geodesic / DI SCALA, ANTONIO JOSE'; Ruiz Hernandez, G.; Jeronimo Castro, J.. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - STAMPA. - 168:(2012), pp. 183-189. [10.1007/s00605-011-0352-y] 1-gen-2012 DI SCALA, ANTONIO JOSE' + N46Porto.pdfN46PublisherVersion.pdf
Complex submanifolds of almost complex Euclidean spaces / DI SCALA, ANTONIO JOSE'; Vezzoni, L.. - In: QUARTERLY JOURNAL OF MATHEMATICS. - ISSN 0033-5606. - 00:(2009), pp. 1-5. [10.1093/qmath/hap014] 1-gen-2009 DI SCALA, ANTONIO JOSE' + 32.pdfN32Porto.pdf
Cones and Cartan geometry / Di Scala, A. J.; Olmos, C. E.; Vittone, F.. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - ELETTRONICO. - 78:(2021). [10.1016/j.difgeo.2021.101793] 1-gen-2021 Di Scala A. J. + 1-s2.0-S0926224521000772-main.pdfCartanCorrections2.pdf
Conformal holonomy, symmetric spaces and skew symmetric torsion / DI SCALA, ANTONIO JOSE'; Alt, J.; Leistner, T. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - STAMPA. - 33:(2014), pp. 4-43. [10.1016/j.difgeo.2013.10.012] 1-gen-2014 DI SCALA, ANTONIO JOSE' + N51PORTO.pdfN51PublVersion.pdf
Connected patterns that maximize neighborhood measure / DI SCALA, ANTONIO JOSE'; Thomas, Tetzlaff. - (2005). ((Intervento presentato al convegno IX Latin American Workshop on Nonlinear Phenomena nel Ottobre 2005. 1-gen-2005 DI SCALA, ANTONIO JOSE' + -
Connected subgroups of SO(2,n) acting irreducibly on R^{2,n} / DI SCALA, ANTONIO JOSE'; Leistner, T.. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - STAMPA. - 182:(2011), pp. 103-121. [10.1007/s11856-011-0025-5] 1-gen-2011 DI SCALA, ANTONIO JOSE' + 36.pdfN36Porto.pdf
Constant-angle surfaces in liquid crystals / DI SCALA, ANTONIO JOSE'; Cermelli, P.. - In: PHILOSOPHICAL MAGAZINE. - ISSN 1478-6435. - STAMPA. - 87:12(2007), pp. 1871-1888. [10.1080/14786430601110364] 1-gen-2007 DI SCALA, ANTONIO JOSE' + 21.pdfN21.pdf
Corchete y Curvatura / DI SCALA, ANTONIO JOSE'. - In: REVISTA COLOMBIANA DE MATEMATICAS. - ISSN 0034-7426. - STAMPA. - 39:(2005), pp. 113-131. 1-gen-2005 DI SCALA, ANTONIO JOSE' 18.pdf
Dalla macchina di Babbage alla Ethereum Virtual Machine di Buterin / Di Scala, Antonio J.; Maggiora, Marcello. - ELETTRONICO. - (2021). 1-gen-2021 Di Scala, Antonio J.Maggiora, Marcello EVMarcello.pdf
El Teorema de Dehn / DI SCALA, ANTONIO JOSE'; A., J.. - 16:(2001), pp. 22-35. 1-gen-2001 DI SCALA, ANTONIO JOSE' + 5.pdfN05.pdf
Embedding almost-complex manifolds in almost-complex euclidean spaces / DI SCALA, ANTONIO JOSE'; Zuddas, D.. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 61:(2011), pp. 1928-1931. [10.1016/j.geomphys.2011.05.002] 1-gen-2011 DI SCALA, ANTONIO JOSE' + 45.pdfN45Porto.pdf
Finiteness of Ulam Polynomials / DI SCALA, ANTONIO JOSE'; Macia, O.. - (2009). 1-gen-2009 DI SCALA, ANTONIO JOSE' + -